Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » Volume 1 Issue 2 Articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Fetal Alcohol Syndrome: Recognition, Differential Diagnosis and Long-Term Effects
$82.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Power Values of Palindromes (pp. 101-107)
Notifications more
NotificationsNotify me of updates to On a Divisibility Problem Related to Binomial Coefficients (pp. 183-187)
Tell A Friend
 
Tell someone you know about this product.
On a Divisibility Problem Related to Binomial Coefficients (pp. 183-187) $45.00
Authors:  Florian Luca and Gabor Nyul
Abstract:
In this paper, we fix a positive integer k and study the positive integers n such that nk | (nk) 


Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

On a Divisibility Problem Related to Binomial Coefficients (pp. 183-187)